• question-icon

    Does Amlodipine cause excessive sleepiness?

default
Posted on Mon, 3 Jul 2017 in Internal Doctor Category
Question: Hi Doctor! I accidentally just took 2 amlodipine 10mg. Will I be ok while I sleep?
doctor
Answered by Dr. Yogesh D 9 minutes later
Brief Answer:
If you are on regular medicines for high blood pressure, you will be fine.

Detailed Answer:
Hello,

Welcome and thank you for posting your query.

Do not worry, you will be fine.

I suppose you regularly take Amlodipine 10 mg for your high blood pressure, in which case one additional pill is not going to cause much trouble.

You will be fine while you sleep, you need not worry.

Make sure you stick to the dose prescribed by your doctor in future.

Do write back to me if you have any doubts.

Wishing you good health.

Warm regards.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Yogesh D 13 hours later
Dr XXXXXXX thank you very much!
doctor
Answered by Dr. Yogesh D 8 hours later
Brief Answer:
You are welcome.

Detailed Answer:
Thank you for writing in.

I am glad that I could help.

Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Yogesh D

General & Family Physician

Practicing since :2009

Answered : 971 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Amlodipine

doctor1 MD

hello there, My daughter age 6 and half years, has taken half tablet of Betacard AM ( Which is a combination of 5 mg amlodipine and 50 mg atenolol)...

doctor1 MD

i am 68 years old since last 20 years having b p and after taking t amlopress at 1 tab daily more than 10 year ddoctor adviced me to take...

doctor1 MD

I take amlodipine besylate 10mg, triamterne hctz 37.5mg, glyburide 5mg, metformin hcl er 750mg, and nexium. I have been itching all over. Which one...

doctor1 MD

I am 57 years old I take treatment for diabetes and high blood pressure. From last 2 year on wards I suffer from soft erectile dysfunction I take...

doctor1 MD

i have high blood pressure and have been taking Edarbyclor for a number of years. Recently my blood pressure has elevated from 130's over 80 to 175...

doctor1 MD

I am taking Amlodipine 5 MG, Clonidine 0.1 MG, Lisinop/HCTZ 20-25 M, and Bystolic 10 MG. I have ran out of my Bystolic and will get them tomorrow....

doctor1 MD

i feel un easyness and my B P doesn't come in control but when i start walking it start going down .two week before i was using only 2.5 stamilo...

Get personalised answers from verified doctor in minutes across 80+ specialties

146 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Yogesh D
  • Q - Feeling dizzy, loss of balance, headaches. Not able to say right words....

  • Q - Elevated AST and MPV. No fever, blood disorders or anaemia. Any reason?

  • Q - Had nasal injury and bleeded. Have asymmetrical nose and problem in...

  • Q - Suffering from extreme dry mouth. Could I ask a doctor?

  • Q - Feeling sleepy after taking lisinopril. Can I stop the medication?

  • Q - Had a seizure and sustained additional fractures on back. Suffered...

  • Q - Baby has coffee stain on back. Has jaundice. What could this be?

  • Q - Have periodic involuntary eye movements. Feeling like things in room are...

  • Q - Can I take prednisone for the flareups of emphysema?

  • Q - Abdomen on left side bulges when I start to get erection. It is painful...

backtotop2